MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPREHENSIVE REVERSE SHOULDER E1 HUMERAL BEARING; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. COMPREHENSIVE REVERSE SHOULDER E1 HUMERAL BEARING; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number EP-115394
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Discomfort (2330)
Date of Event 12/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: associated product information, part (lot): - 434903611 (63862893).- 211215 (260890).- 211263 (216430).- 434902502 (63869256).- 115370 (457360).- 434903611 (63862893).- 211228 (533480).- 211228 (301870).The customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that a patient had an initial right reverse total shoulder arthroplasty.Subsequently, 10 months post-implantation it was reported that the patient experiences stiffness with rom and significant deltoid weakness.The patient received a cortisone injection and additional physical therapy that focused on anterior deltoid strengthening approximately two months post-implantation.The patient noted no further complications and the adverse events resolved.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6.The reported event is not confirmed.Product has not been evaluated as it has been determined the event is not related to device.This is a limited investigation, a review of the device history record and complaint history review will not be completed for limited investigation complaints as the product meets the applicable acceptance criteria.Review of the reported event by a health care professional found: atrophy is a deconditioning of the muscles from lack of or limited use.Physical therapy or home exercises are prescribed before and after a total joint procedure to keep the muscles strong and stable.Recovery from the physical disruption of surgery is dependent on the patient's comorbidities and ability to withstand postop therapy.Atrophy can result in difficulty ambulating, imbalance, range of motion of a joint and weakness which can further contribute to swelling with lack of use.Atrophy can usually be reversed with stretching, exercises, and increased movement.The root cause of the reported event was determined to be unrelated to the device.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMPREHENSIVE REVERSE SHOULDER E1 HUMERAL BEARING
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22738839
Report Number0001825034-2025-02392
Device Sequence Number7218497
Product Code PHX
UDI-Device Identifier00880304543188
UDI-Public(01)00880304543188(17)220616(10)691380
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K113121
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/16/2022
Device Catalogue NumberEP-115394
Device Lot Number691380
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2025
Supplement Date Received by Manufacturer11/21/2025
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age72 YR
Patient SexFemale
Patient Weight55 KG
Patient EthnicityNon Hispanic
Patient RaceWhite